# SDR ABXA20231002194

- Difficulty date: October 2, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 70,350 hours, 47,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 113T23119
- Part serial: NSN
- Condition: Degraded
- Location: Zone 500
- Part time: 70,350 hours, 47,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED A DEEP GOUGE DAMAGE ON THE LH WING INBOARD, AFT FLAP, LEADING EDGE PANEL SKIN AT THE INBOARD SIDE APPROXIMATELY AT [FS I 04. THE GOUGE ALMOST PENETRATED THE ENTIRE THICKNESS OF THE SKIN. AFFECTED AREA WAS TRIM OUT WITH DIMENSION OF 0.2610-INCH WIDTH BY 2.18-INCH IN LENGTH. THE TRIM OUT IS OUT OF LIMITS PER S RM 57-53-0 I ALLOWABLE DAMAGE I, DETAIL I OF 0.10-INCH. IN ADDITION, THE TRIM OUT IS VERY CLOSE TO FASTENER LOCATION. THE DAMAGE CANNOT BE REPAIR PER SRM 57-53-0 I, REPAIR 2 (INTERNAL REPAIR), DUE TO OBSTRUCTION OF SUBSTRUCTURES.   REPAIRED L/E NOSE SKIN PER HAECO REO-G24634 REV IR AND ABX REA-5750-65135-00.
